Childhood Diseases

Question
Posted by: AndrewAllen | 2013-02-12

Q.

CLINDAHEXAL

Please can you tell me what this anti bitoic is uese mainly to treat

Expert's Reply

A.

Paediatrician

Clindamycin is an antibiotic that is reserved for treating serious infections. It is effective against so-called Gram positive bacteria such as staphylococcus in particular, It is ineffective against gram negative bacteria. It is mainly used to treat resistant staph infections particularly sinusitis, pneumonia, bone infections and dental abscesses. It can occasionally cause serious side effects affecting the colon.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

8
user comments

C.

Posted by: z | 2016-07-02

Since taking clindahexal I experience severe chest pains. Ca this medication cause this.

Reply to z
Posted by: Anonymous | 2016-05-18

Is it safe to taken this medicine because I have eyes infection so the pharmacist gave me this. I'm scared to continue after reading all the other people's complaints about this product.

Reply to Anonymous
Posted by: Anonymous | 2016-03-22

I'm 17 and I am ons my fourth day of this dosage I eat aproxamatly half an hour before I took my pill and its 1am I can't sleep because of the pain in my esophagus and chest,I struggle a bit to breath and my mouth is slimy the pain is severe and it comes and goes every few seconds,when I breath deeply a feezing sound comes out slightly

Reply to Anonymous
Posted by: Anna-Mari Schoeman | 2015-10-15

Can a person who is on warfarin use Clindahexal? Regards.

Reply to Anna-Mari Schoeman
Posted by: Anonymous | 2014-10-04

My. Doctor discover that ihave akidney infections he prescribed me aclindahexal and only take that antibiotics for 3days now and it cause me diarehea and that feeling the pain in my kidneys and that icant sleep so one to know that is there anypossibili of cure when iused the antibiotics for that infectionthank you:

Reply to Anonymous
Posted by: Anonymous | 2014-06-26

Thanks for all your time you give readers.I have been on Clina Hexal antibotics for two days for dental absess.I find I am very tired and am now concernedif its the antibiotic or the poison from the absess entering my body.Thanks.

Reply to Anonymous
Posted by: Anonymous | 2014-01-23

How long after finishing course can one still fEel side effects?

Reply to Anonymous
Posted by: Bradley | 2013-11-14

Ive been prescribed clindahexal due to there being an infection caused by my wisdom teeth being impacted. This morning (3rd day of treatment) I took my regular dose and I felt discomfort in my esophagus and it had taken about 30min to wear off. I didn't eat much of a breakfast and I suspected that that was the cause of the problem. When it came to supper time I had eaten a full course meal and waited about 5-10 minutes before taking my medication again. This time the pain was quite severe and It was especially painful in my back and up my throat, about 20min after taking the medication I had an extreme urge to 'bring up' and upon finally doing so the pain just got worse and worse. The pain has eased off now but I still feel discomfort. I have suffered from acid reflux for quite some time now, could the medication be agitating this and making the effects of my reflux worse or could this just be a side effect of the medication?

Reply to Bradley

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.